# SDR CHQA200900145

- Difficulty date: June 14, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N647BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7399
- Aircraft time: 18,899 hours, 15,762 cycles
- Engine: Ge CF343B1
- Engine time: 18,899 hours, 15,762 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 755469D
- Part serial: 08992883
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,428 hours, 2,617 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5596, AMA TO IAH.  DURING CRUISE THE FLIGHT CREW RECEIVED A GENERATOR 2 FAIL MESSAGE ON EICAS.  THE AIRCRAFT DIVERTED TO DFW AND LANDED WITHOUT INCIDENT.  THE GENERATOR WAS PLACED ON MEL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  THE GENERATOR MEL WAS CLEARED LATER THAT DAY IN IAH WHEN THE GENERATOR WAS REPLACED.
